# SDR CALA0400373

- Difficulty date: April 10, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 9,445 hours, 2,708 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: UNK
- Condition: Dirty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WHEN GEAR WAS EXTENDED FOR LANDING INTO EWR, THREE GREEN AND THREE RED LIGHTS WERE RECEIVED ON THE MAIN PANEL AND THERE WERE THREE GREENS ON THE OVERHEAD.  THE GEAR WAS CYCLED DURING A GO-AROUND AND THE GEAR EXTENDED NORMALLY WITH PROPER INDICATIONS.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LANDING GEAR CONTROL LEVER DIRTY.  THE CONTROL LEVER WAS CLEANED AND LUBRICATED.  OPERATIONAL CHECKS WERE NORMAL.
